# SDR UHLA2013011200050

- Difficulty date: January 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 23,209 hours, 14,399 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT WING RIB 10 EXTENSION CRACKED.  REMOVED AND REPLACED CRACKED LEFT RIB 10 EXTENSION IAW EMB SRM 51-40-02, 51-43-01, 51-43-02, AND 51-40-00.
